# SDR AALA960021

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706AA
- Make and model: Boeing 727223
- Aircraft serial: 22463
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND RT OUTBOARD STATIC WICK MOUNT BRACKET.  CUT OUT DELAMINATED AREA, APPLIED REPAIR PER SRM 55-20-3, PAGE 3, AND REINSTALLED STATIC BASE AND WICK.  (X)
